Volume 19, issue 4 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Projective deformations of weakly orderable hyperbolic Coxeter orbifolds

Suhyoung Choi and Gye-Seon Lee

Geometry & Topology 19 (2015) 1777–1828
Abstract

A Coxeter n–orbifold is an n–dimensional orbifold based on a polytope with silvered boundary facets. Each pair of adjacent facets meet on a ridge of some order m, whose neighborhood is locally modeled on n modulo the dihedral group of order 2m generated by two reflections. For n 3, we study the deformation space of real projective structures on a compact Coxeter n–orbifold Q admitting a hyperbolic structure. Let e+(Q) be the number of ridges of order greater than or equal to 3. A neighborhood of the hyperbolic structure in the deformation space is a cell of dimension e+(Q) n if n = 3 and Q is weakly orderable, ie the faces of Q can be ordered so that each face contains at most 3 edges of order 2 in faces of higher indices, or Q is based on a truncation polytope.

Keywords
real projective structure, orbifold, moduli space, Coxeter groups, representations of groups
Mathematical Subject Classification 2010
Primary: 57M50, 57N16
Secondary: 53A20, 53C15
References
Publication
Received: 16 July 2012
Revised: 23 July 2014
Accepted: 16 September 2014
Published: 29 July 2015
Proposed: Walter Neumann
Seconded: Benson Farb, Danny Calegari
Authors
Suhyoung Choi
Department of Mathematical Sciences
KAIST
Daejeon 305-701
South Korea
http://mathsci.kaist.ac.kr/~schoi/
Gye-Seon Lee
Mathematisches Institut
Ruprecht-Karls-Universität Heidelberg
D-69120 Heidelberg
Germany
http://www.mathi.uni-heidelberg.de/~lee/